Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2022, Vol. 3, Issue 2, Part A
A proof of the collatz conjecture


Author(s): Zhang Yue

Abstract: Using the mathematical induction, the present paper proves that with respect to all of the arbitrary positive natural numbers, if the starting number n is odd, let it become 3n+1, if it is even, let it become n÷2, successively carry on the calculation in terms of the rule, eventually, the result will always become 1. Therefore, the paper proves the Collatz conjecture.

Pages: 67-68 | Views: 91 | Downloads: 53

Download Full Article: Click Here
How to cite this article:
Zhang Yue. A proof of the collatz conjecture. Journal of Mathematical Problems, Equations and Statistics. 2022; 3(2): 67-68.
Journal of Mathematical Problems, Equations and Statistics